# SDR AWXA200300347

- Difficulty date: March 12, 2003
- Submitted: April 7, 2003
- Operation: Air carrier
- Aircraft: N315AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23734
- Aircraft time: 52,265 hours, 33,002 cycles
- Engine: Ge CFM56*
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Part number: 65C206602217
- Condition: Delaminated
- Location: Nr 2 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YVR - MAJOR REPAIR - DURING C-16 CHECK THE UPPER SURFACE OUTBOARD TRAILING EDGE OF THE NR 2 SLAT WAS FOUND DELAMINATED. MAINTENANCE REMOVED AND REPLACED NR 2 SLAT IAW BMM 27-81-21, PG. 401-419.
